Alert archive / New Mexico / Red Flag Warnings in 2012
Red Flag Warning 10, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Mar 6, 2012, 1:56 PM MST for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Mar 7, 2012, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2012, 1:56 PM MST (20:56 UTC)
- In effect from
- Mar 7, 2012, 11:00 AM MST
- Expired
- Mar 7, 2012, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4797 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
600 WWUS84 KEPZ 062056 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 156 PM MST TUE MAR 6 2012 ...CRITICAL CONDITIONS EXPECTED THIS AFTERNOON AND WEDNESDAY... .A SLOW MOVING PACIFIC STORM SYSTEM WILL BE DRIFTING INTO THE GREAT BASIN THIS AFTERNOON WITH WINDS ON THE INCREASE ACROSS SOUTHWEST NEW MEXICO AS A LEE TROUGH DEVELOPS. THESE WINDS ARE EXPECTED TO BE IN THE 20 TO 30 MPH RANGE WITH HIGHER GUSTS AND COMBINED WITH MINIMUM RELATIVE HUMIDITIES BELOW 10 PERCENT IN MOST LOCATIONS TO CREATE CRITICAL FIRE WEATHER CONDITIONS. EVEN STRONGER WINDS ARE EXPECTED FOR WEDNESDAY COMBINING WITH THESE VERY LOW RELATIVE HUMIDITIES TO CREATE MORE CRITICAL FIRE WEATHER CONDITIONS. NMZ110>113-071400- /O.UPG.KEPZ.FW.A.0008.120307T1800Z-120308T0300Z/ /O.NEW.KEPZ.FW.W.0010.120307T1800Z-120308T0300Z/ /O.CON.KEPZ.FW.W.0009.000000T0000Z-120307T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS- 156 PM MST TUE MAR 6 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110... 111...112 AND 113... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 110... 111...112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING: A RED FLAG WARNING IS IN EFFECT THROUGH 7 PM TODAY. ANOTHER RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM WEDNESDAY. * WIND: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH TODAY. WEST TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OVER 50 MPH ARE POSSIBLE WEDNESDAY. * HUMIDITY: 5 TO 10 PERCENT LOWLANDS AND 7 TO 15 PERCENT MOUNTAINS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TXZ055-056-071400- /O.UPG.KEPZ.FW.A.0008.120307T1800Z-120308T0300Z/ /O.NEW.KEPZ.FW.W.0010.120307T1800Z-120308T0300Z/ EL PASO-HUDSPETH- 156 PM MST TUE MAR 6 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING: 11 AM TO 8 PM WEDNESDAY. * WIND: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH. * HUMIDITY: 5 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ 26
3 follow-up statements
555 WWUS84 KEPZ 070238 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 738 PM MST TUE MAR 6 2012 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED WEDNESDAY... .A SLOW MOVING PACIFIC STORM OVER THE FOUR CORNERS AREA WILL MOVE THROUGH CENTRAL NEW MEXICO AND INTO THE TEXAS PANHANDLE THE NEXT COUPLE OF DAYS. VERY STRONG SOUTHWEST WINDS AHEAD OF THIS STORM WILL REACH SUSTAINED SPEEDS OF 30 TO 45 MPH WITH GUSTS OF MORE THAN 60 MPH. THE STRONGEST WINDS WILL BE FROM THE NEW MEXICO BOOTHEEL INTO LUNA AND DONA ANA COUNTIES. VERY DRY AIR AHEAD OF THE STORM WILL KEEP MINIMUM HUMIDITY IN THE SINGLE DIGITS OVER ALL BUT THE HIGHER ELEVATIONS OF THE GILA AND THE SACRAMENTO MOUNTAINS...WHERE HUMIDITY WILL BE IN THE LOW TO MIDDLE TEENS. THE VERY STRONG WINDS...COMBINED WITH LOW HUMIDITY AND EXTREME FIRE DANGER RATINGS...WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS OVER THE ENTIRE AREA. NMZ110>113-TXZ055-056-071045- /O.CON.KEPZ.FW.W.0010.120307T1800Z-120308T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 738 PM MST TUE MAR 6 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... * TIMING: A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM WEDNESDAY. * WIND: SOUTHWEST 30 TO 40 MPH WITH GUSTS NEAR 50 MPH...BUT GUSTS MAY EXCCED 60 MPH FROM THE BOOTHEEL INTO DONA ANA COUNTY. * HUMIDITY: 5 TO 10 PERCENT LOWLANDS AND 9 TO 15 PERCENT MOUNTAINS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH OR GREATER FIRE DANGER RATINGS...WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ 21 - PARK
975 WWUS84 KEPZ 070338 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 838 PM MST TUE MAR 6 2012 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED WEDNESDAY... .A SLOW MOVING PACIFIC STORM OVER THE FOUR CORNERS AREA WILL MOVE THROUGH CENTRAL NEW MEXICO AND INTO THE TEXAS PANHANDLE THE NEXT COUPLE OF DAYS. VERY STRONG SOUTHWEST WINDS AHEAD OF THIS STORM WILL REACH SUSTAINED SPEEDS OF 30 TO 45 MPH WITH GUSTS OF MORE THAN 60 MPH. THE STRONGEST WINDS WILL BE FROM THE NEW MEXICO BOOTHEEL INTO LUNA AND DONA ANA COUNTIES. VERY DRY AIR AHEAD OF THE STORM WILL KEEP MINIMUM HUMIDITY IN THE SINGLE DIGITS OVER ALL BUT THE HIGHER ELEVATIONS OF THE GILA AND THE SACRAMENTO MOUNTAINS...WHERE HUMIDITY WILL BE IN THE LOW TO MIDDLE TEENS. THE VERY STRONG WINDS...COMBINED WITH LOW HUMIDITY AND EXTREME FIRE DANGER RATINGS...WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS OVER THE ENTIRE AREA. NMZ110>113-TXZ055-056-071700- /O.CON.KEPZ.FW.W.0010.120307T1800Z-120308T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 838 PM MST TUE MAR 6 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... * TIMING: A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM WEDNESDAY. * WIND: SOUTHWEST 30 TO 40 MPH WITH GUSTS NEAR 50 MPH...BUT GUSTS MAY EXCCED 60 MPH FROM THE BOOTHEEL INTO DONA ANA COUNTY. * HUMIDITY: 5 TO 10 PERCENT LOWLANDS AND 9 TO 15 PERCENT MOUNTAINS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH OR GREATER FIRE DANGER RATINGS...WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ 21 - PARK
412 WWUS84 KEPZ 071345 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 645 AM MST WED MAR 7 2012 ...EXTREMELY CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY... .A SLOW MOVING PACIFIC STORM OVER THE FOUR CORNERS AREA WILL MOVE THROUGH CENTRAL NEW MEXICO AND INTO THE TEXAS PANHANDLE THE NEXT COUPLE OF DAYS. VERY STRONG SOUTHWEST WINDS AHEAD OF THIS STORM WILL REACH SUSTAINED SPEEDS OF 30 TO 45 MPH WITH GUSTS OF MORE THAN 60 MPH POSSIBLE. THE STRONGEST WINDS WILL BE FROM THE NEW MEXICO BOOTHEEL INTO LUNA AND DONA ANA COUNTIES. VERY DRY AIR AHEAD OF THE STORM WILL KEEP MINIMUM HUMIDITY IN THE SINGLE DIGITS OVER ALL BUT THE HIGHER ELEVATIONS OF THE GILA AND THE SACRAMENTO MOUNTAINS...WHERE HUMIDITY WILL BE IN THE LOW TO MIDDLE TEENS. THE VERY STRONG WINDS...COMBINED WITH LOW HUMIDITY AND EXTREME FIRE DANGER RATINGS...WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS OVER THE ENTIRE AREA. NMZ110>113-TXZ055-056-080300- /O.CON.KEPZ.FW.W.0010.120307T1800Z-120308T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 645 AM MST WED MAR 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... * TIMING: A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM TODAY. * WIND: SOUTHWEST 30 TO 40 MPH WITH GUSTS NEAR 50 MPH...BUT GUSTS MAY EXCEED 60 MPH FROM THE BOOTHEEL INTO DONA ANA COUNTY AND MOUNTAIN PASSES. * HUMIDITY: 5 TO 10 PERCENT LOWLANDS AND 8 TO 15 PERCENT MOUNTAINS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH OR GREATER FIRE DANGER RATINGS...WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ 26
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Mar 6, 1:42 PM MST, 14 minutes earlier.
Area forecast discussion, Mar 6, 1:42 PM MST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
142 PM MST TUE MAR 6 2012
.SYNOPSIS...
A COMPLEX LOW PRESSURE AREA WITH A STRONG COLD FRONT WILL MOVE
ACROSS THE SOUTHWESTERN UNITED STATES WEDNESDAY THROUGH SATURDAY.
THIS STORM SYSTEM WILL BRING WARM AND WINDY CONDITIONS ON
WEDNESDAY FOLLOWED BY MUCH COLDER WEATHER WITH TEMPERATURES WELL
BELOW NORMAL THURSDAY THROUGH SATURDAY. HIGH PRESSURE AND WESTERLY
WINDS WILL RESULT IN WARMER AND CONTINUED DRY WEATHER EARLY NEXT
WEEK.
&&
.DISCUSSION...
COMPLEX WEATHER SITUATION EVOLVING TODAY BUT WITH MODELS SHOWING
MORE RESPECTABLE AGREEMENT FOR MOST OF THE FORECAST PERIOD. STRONG
DEEP UPPER LOW WAS MOVING INTO NEVADA THIS AFTERNOON WITH
TRAILING TROUGH AXIS PUSHING INTO WESTERN ARIZONA. 130 KT UPPER
SPEED MAX IN WESTERN QUAD OF TROUGH WILL CAUSE SYSTEM TO DIG
SOUTHWARD THROUGH WEDNESDAY MORNING WITH UPPER LOW CENTER OVER
NORTH CENTRAL ARIZONA BY LATE TOMORROW AFTERNOON. CONCURRENTLY
SURFACE CYCLOGENESIS WILL OCCUR OVER NORTHEASTERN NEW MEXICO WITH
ASSOCIATED LEE TROUGH EXTENDING SOUTHWARD. THUS LOW AND MID LEVEL
GRADIENTS WILL GREATLY STRENGTHEN WITH INFLOW OF WARM DRY AIR AT
SURFACE AND COOLING ALOFT ALSO CAUSING STEEPENING LAPSE RATES. BY
LATE AFTERNOON MIXING HEIGHTS WILL INCREASE TO 650 MPH WHERE 40 TO
50 KT FLOW WILL EXIST. THUS HAVE ISSUED HIGH WIND WARNINGS FOR
MOST WESTERN AND CENTRAL ZONES WITH HIGH END ADVISORIES ELSEWHERE.
UPPER LOW CENTER SHOULD MOVE SLOWLY SOUTHEASTWARD ACROSS
NORTHWESTERN...CENTRAL AND EASTERN NEW MEXICO WEDNESDAY NIGHT
THROUGH THURSDAY EVENING WITH A STRONG ASSOCIATED COLD FRONT
MOVING SOUTHWARD THROUGH THE CWA. NORTH TO NORTHEAST WINDS BEHIND
THE FRONT WILL TRANSPORT MUCH COOLER AIR INTO THE REGION WITH
THURSDAY HIGH TEMPERATURES COOLING AROUND 25 DEGREES. SUBSEQUENTLY
PRIMARY UPPER LOW WILL DRIFT TO THE NORTHEAST. HOWEVER TRAILING
TROUGH AXIS WILL EXTEND SOUTHWEST THROUGH NEW MEXICO WITH
SECONDARY UPPER LOW CENTER DEVELOPING OVER NORTHWESTERN NEW
MEXICO. THIS SECOND LOW CENTER WILL MOVE EASTWARD SATURDAY AND
SUNDAY REMAINING SOUTH OF THE BORDER. WHAT THIS MEANS IS COOLER
AIR WILL REMAIN ACROSS NEW MEXICO AND WESTERN TEXAS FRIDAY AND
SATURDAY WITH TEMPERATURES AROUND 15 DEGREES BELOW NORMAL. BUT
DESPITE SUSTAINED LIFTING ASSOCIATED WITH THE TROUGHS EXPECT
LITTLE OR NO PRECIP AS MOISTURE INFLOW WILL BE LACKING.
ZONAL WESTERLY FLOW BECOMES ESTABLISHED BY LATER SUNDAY AND MONDAY
WITH INFLOW OF WARMER DRY AIR AIR CAUSING TEMPERATURES TO RISE
ABOVE NORMAL EARLY NEXT WEEK.
&&
.AVIATION...VALID 07/00Z-08/00Z.
P6SM SKC-SCT200-250 THRU PD. WINDS OF 25020G30KT THRU 02Z THEN
DECREASING TO AROUND 10-15KTS MOST TERMINALS. WINDS MAY REMAIN IN
THE 15-20KT RANGE ON EASTERN SLOPES THRU 07Z. AFT 15Z...W TO SW
WINDS OF 25-35G50KTS EXPECTED AT ALL SITES WITH AREAS OF 1-3SM BLDU
AT KDMN...KLRU AND KELP.
&&
.FIRE WEATHER...
STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CONTINUE ACROSS THE
REGION THROUGH WEDNESDAY AS AN UPPER LEVEL STORM SYSTEM MOVES
THROUGH THE GREAT BASIN AND INTO THE FOUR CORNERS AREA. WINDS WILL
DECREASE THIS EVENING OVER THE LOWLANDS BUT LIKELY REMAIN BREEZY IN
THE MOUNTAINS. BY LATE MORNING WEDNESDAY...WINDS WILL BE BACK ON THE
INCREASE WITH 25 TO 40 MPH WINDS WITH GUSTS NEARING 60 MPH POSSIBLE
THROUGH THE AFTERNOON. MINIMUM RELATIVE HUMIDITIES WEDNESDAY WILL
CONTINUE TO BE IN THE SINGLE DIGITS TO LOWER TEENS CREATING
EXTREMELY CRITICAL FIRE WEATHER CONDITIONS. A COLD FRONT WILL MOVE
THROUGH THURSDAY NIGHT INTO FRIDAY AND BRING MUCH COOLER
TEMPERATURES AND HIGHER HUMIDITIES. WINDS WILL LIKELY BE BRISK OUT
OF THE EAST FOR FRIDAY AND SATURDAY. AS THIS STORM SYSTEM FINALLY
KICKS OUT ON SUNDAY...WINDS WILL SHIFT BACK AROUND TO THE WEST AND
TEMPERATURES WILL START TO RETURN TO NORMAL FOR THE FIRST PART OF
NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 52 78 42 59 36 / 0 0 0 0 0
SIERRA BLANCA 45 75 42 56 30 / 0 0 0 0 0
LAS CRUCES 48 76 40 58 33 / 0 0 0 0 0
ALAMOGORDO 43 75 36 56 27 / 0 0 0 0 0
CLOUDCROFT 34 51 23 36 16 / 0 10 10 10 20
TRUTH OR CONSEQUENCES 41 75 36 57 30 / 0 0 0 0 0
SILVER CITY 38 58 32 47 30 / 0 10 10 10 10
DEMING 40 69 34 56 33 / 0 0 0 0 0
LORDSBURG 42 65 33 55 32 / 0 0 0 0 0
WEST EL PASO METRO 51 76 42 58 37 / 0 0 0 0 0
DELL CITY 40 78 38 61 30 / 0 0 0 0 0
FORT HANCOCK 48 87 46 65 35 / 0 0 0 0 0
LOMA LINDA 44 70 39 54 30 / 0 0 0 0 0
FABENS 49 81 41 61 34 / 0 0 0 0 0
SANTA TERESA 45 76 39 57 33 / 0 0 0 0 0
WHITE SANDS HQ 48 73 39 55 32 / 0 0 0 0 0
JORNADA RANGE 40 73 32 56 23 / 0 0 0 0 0
HATCH 40 73 35 56 27 / 0 0 0 0 0
COLUMBUS 46 68 39 56 34 / 0 0 0 0 0
OROGRANDE 44 76 38 57 30 / 0 0 0 0 0
MAYHILL 39 61 31 43 22 / 0 0 10 10 10
MESCALERO 37 58 28 42 20 / 0 0 10 10 10
TIMBERON 40 63 32 45 23 / 0 0 10 10 10
WINSTON 37 57 30 48 26 / 0 10 10 10 10
HILLSBORO 41 65 34 49 28 / 0 0 10 0 0
SPACEPORT 41 74 36 55 28 / 0 0 0 0 0
LAKE ROBERTS 35 55 26 50 23 / 0 10 10 10 10
HURLEY 36 62 28 51 26 / 0 0 0 0 0
CLIFF 30 66 24 57 25 / 0 0 10 0 0
MULE CREEK 32 58 24 53 23 / 0 10 10 0 0
FAYWOOD 37 64 31 51 28 / 0 0 0 0 0
ANIMAS 43 67 32 57 30 / 0 0 0 0 0
HACHITA 40 70 30 58 28 / 0 0 0 0 0
ANTELOPE WELLS 44 69 38 59 32 / 0 0 0 0 0
CLOVERDALE 44 64 32 53 33 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM NOON TO 9 PM MST WEDNESDAY FOR NMZ412-414-417.
RED FLAG WARNING UNTIL 7 PM MST THIS EVENING FOR NMZ110>113.
HIGH WIND WARNING FROM 11 AM TO 9 PM MST WEDNESDAY FOR
NMZ401>411-413-415-416.
WIND ADVISORY UNTIL 8 PM MST THIS EVENING FOR NMZ401>407.
TX...WIND ADVISORY FROM NOON TO 9 PM MST WEDNESDAY FOR TXZ418>424.
&&
05 ROGASH/26 GRZYWACZHazardous weather outlook, Mar 6, 6:29 AM MST, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 629 AM MST TUE MAR 6 2012 NMZ401>417-TXZ418>424-071330- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 629 AM MST TUE MAR 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT BECOMING WINDY THIS AFTERNOON...ESPECIALLY OVER THE SOUTHWEST DESERTS AND BOOTHEEL OF NEW MEXICO. THE REST OF THE AREA WILL ALSO SEE BREEZY TO WINDY CONDITIONS. BLOWING DUST AND TRAVEL CONCERNS WILL BEGIN WEST OF DEMING. AREA WIDE WARM AND DRY CONDITIONS.... COMBINED WITH THE INCREASED WINDS WILL ELEVATE FIRE WEATHER CONCERNS. A WIND ADVISORY IS IN EFFECT FOR SOUTHWEST NEW MEXICO TODAY FROM 2 PM TO 8 PM. A RED FLAG WARNING IS ALSO IN EFFECT FOR SOUTHWEST AND SOUTH CENTRAL NEW MEXICO THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY THE SYSTEM RESPONSIBLE FOR TUESDAY'S INCREASED WINDS WILL MOVE CLOSER AND HELP TO SIGNIFICANTLY INCREASE WINDS ACROSS THE ENTIRE REGION. A VERY WINDY DAY IS EXPECTED. WIND ADVISORIES OR WARNING ARE EXPECTED...A HIGH WIND WATCH IS CURRENTLY IN EFFECT. WIDESPREAD BLOWING DUST AND EXTREME FIRE WEATHER CONDITIONS ALSO ANTICIPATED. THE SYSTEM WILL LIKELY BE DRY FOR ALL SOUTHERN NEW MEXICO AND FAR WEST TEXAS...WITH ONLY SLIGHT CHANCES FOR PCPN OVER THE HIGHER MOUNTAINS. A STRONG PACIFIC COLD FRONT WILL PUSH IN WEDNESDAY NIGHT TO BE FOLLOWED BY COLDER AIR FROM THE NORTH ON THURSDAY. THE REST OF THE WEEK WILL STAY CHILLY WITH BELOW NORMAL TEMPERATURES. SUNDAY THE SYSTEM IS EXPECTED TO EXIT THE REGION. WARMER TEMPERATURE AND LIGHTER WIND WILL FOLLOW SUNDAY AFTERNOON AND MONDAY. .SPOTTER INFORMATION STATEMENT... BIRD
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 4:56 AM MST | Wind Advisory | EPZ | Grant, Hidalgo, Luna | 15 hr |
| Mar 6, 12:54 PM MST | High Wind Warning | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 32 hr |
| Mar 6, 12:54 PM MST | Wind Advisory | EPZ | Otero | 32 hr |
Nearby
Red Flag Warnings in New Mexico, 2012Red Flag Warnings in Texas, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.